# SDR AALA20151010004

- Difficulty date: October 10, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 19,332 hours, 7,454 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SECOND STIFFENER SPINE ON THE LT HORIZONTAL STABILIZER RIB AT STATION 101.90.  CRACK IS APPROX 1.5" FROM THE BOTTOM WHERE STIFFENER TRANSITIONS IN WIDTH.  REPAIRED IAW SRM 55-10-09-2R & EA 254963.
